# SDR SWIA200311880

- Difficulty date: April 17, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 3,939 hours, 3,479 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FRONT HALF OF EMERGENCY LIGHT STRIP ON CABIN FLOOR DOES NOT ILLUMINATE.  CLEANED MOISTURE FROM WIRE STRIP CONNECTIONS ON EMERGENCY LIGHTS.  OPS CHECK NORMAL.
